RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1972, Volume 12, Issue 3  


Konstantin Aleksandrovich Zhevlakov
A. I. Shirshov, M. I. Kargapolov, L. A. Bokut', E. N. Kuz'min, A. M. Slin'ko, I. P. Shestakov
233
The right ideals of an alternative ring
K. A. Zhevlakov
239
Application of theorems on primes to diophantine problems of a special type
B. M. Bredikhin, Yu. V. Linnik
243
Cohomologies of parabolic Lie algebras
A. K. Tolpygo
251
Behavior of the solution of a parabolic equation on a characteristic
E. M. Landis
257
Cauchy and Pompey formulas for generalized analytic functions
Zh. A. Tokibetov
263
An example of a second-order nonhypoelliptic operator with the property of global hypoellipticity
V. S. Fedii
269
Rearrangements of series in a Hilbert space
F. A. Talalyan
275
The finiteness of the set of branch points of a spherical mapping of a narrowing saddle surface
A. L. Verner
281
An example of a finitely defined solvable group without the maximality condition for normal subgroups
V. N. Remeslennikov
287
The final $\sigma$-algebra of an inhomogeneous Markov chain with a finite number of states
D. V. Senchenko
295
Subalgebras of free products of algebras of the variety $\mathfrak{A}_{m,n}$
V. N. Matus
303
Generalized variation, the Banach indicatrix, and the uniform convergence of Fourier series
K. I. Oskolkov
313
On the inclusion of generalized Hölder classes
M. L. Gol'dman
325
The conditions for the convergence of isotonic operators in partially ordered sets with convergence classes
R. K. Vasil'ev
337
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019